# SDR ASAA2021111036559

- Difficulty date: November 10, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 31,875 hours, 10,261 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATES ON RECALL EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED PZTC BITE REF B737-900 AMM 21-61-00-700-806-002. PREV FLT LEGS SHOW A FAULT FOR THE FLT DECK TRIM VALVE. FAULT CLEARED UPON VERIFICATION. GROUND VERIFICATION SUCCESSFUL.
